# SDR DALA2023052304114

- Difficulty date: May 18, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 69,217 hours, 26,070 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG4538213) DURING INSPECTION FOUND L/H CENTER WING BOX REAR SPAR VAPOR BARRIER CRACKED. C/W REPAIR OF CENTER WINGBOX REF B737 SRM 57-10-10-2R.
